MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of the bsc aware date since event date not provided.Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 38mm synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent could not cross the lesion even after repeated attempts and was damaged.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: updated event date b3 date of event: used the first day of the month of the bsc aware date since event date not provided.Device is a combination product.
 
Additional Manufacturer Narrative
B3: updated event date.B3 date of event: used the first day of the month of the bsc aware date since event date not provided.Device is a combination product.Device evaluated by mfr: synergy ii us mr 3.50 x 38mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent struts from the proximal end of the stent were lifted and pulled distally.The undamaged stent was measured using snap gauge and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 38 synergy ii drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent could not cross the lesion and was damaged.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10123165
Report Number2134265-2020-07574
Device Sequence Number11357650
Product Code NIQ
UDI-Device Identifier08714729840428
UDI-Public08714729840428
Combination Product (Y/N)N
Initial Reporter CountryRQ
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023506350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer06/09/2020
07/14/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date06/25/2020
07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1